# SDR ASAA2023050843184

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 56,578 hours, 16,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILSE EMERGENCY LIGHTS ARE INOP FROM ROW 3 THRU 27. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK TO POWER RH AILSE EMERGENCY LIGHTS ROW 3 THRU 27 OPS CHECK GOOD IAW B737-800 AMM 33-51-06-960-805 STPES A-E.
